Early cutaneous lesions secondary to hydroxyurea therapy

Franca Radaelli, Rossella Calori, Paola Faccini, Anna Teresa Maiolo

Research output: Contribution to journalArticle

Abstract

Hydroxyurea is a usually well-tolerated cytostatic agent, but its side effects include cutaneous lesions that appear after several years of maintenance therapy with hydroxyurea. The reported incidence of such adverse reactions varies from 10 to 35%; in our Center it is 2%. We describe a patient with essential thrombocythemia who presented with ulcers of the hands only 15 days after hydroxyurea treatment.

Original languageEnglish
Pages (from-to)82-83
Number of pages2
JournalAmerican Journal of Hematology
Volume58
Issue number1
DOIs
Publication statusPublished - May 1998

Keywords

  • Essential thrombocythemia
  • Hydroxyurea
  • Skin lesions

ASJC Scopus subject areas

  • Hematology

Fingerprint Dive into the research topics of 'Early cutaneous lesions secondary to hydroxyurea therapy'. Together they form a unique fingerprint.

  • Cite this